# SDR UIEA2018021500233

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,940 hours, 17,750 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Nr 1 Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 WEATHER RADAR SYSTEM FAILED EN ROUTE.  COULD NOT DUPLICATE.  PERFORMED RADAR BITE CHECK IAW AMM 34-43-00. OPS CHECKED OK.
